Results 1 to 7 of 7
  1. #1
    andshane80 is offline New Member
    Join Date
    May 2011
    Posts
    13

    Blood Pressure causing issues

    So lately I have experienced some bloating, small weight gain for no reason. Diet and workout are perfect. I had a small outpatient procedure and my blood pressure was 151/98. I was like wow. I have been to the doctor and they did EKG and blood work and all came back perfect last October. I have taken some anavar last summer and prohormones in the past. Ever since I took anavar, I experienced shortness of breath as well. Honestly it's been over a year since I have taken it, and any short burst of movement or stressful situation, I have shortness of breath.

    Honestly, I believe my body is bloated with water. However I don't have ankle swelling. Really pretty healthy, but can't lose weight, have high BP for no reason, and feel bloated.

    I took losartan and that seemed to help a little, however I don't want to be on a drug if I cannot find out what is causing my issues. Let me know if water weight could cause these symptoms even though I don't have swollen ankles.

    Headed to the doc this week again, but sometimes the docs can't find any solution when I know something isn't right

  2. #2
    Youthful55guy is offline Knowledgeable Member
    Join Date
    May 2016
    Posts
    1,232
    Quote Originally Posted by andshane80 View Post
    So lately I have experienced some bloating, small weight gain for no reason. Diet and workout are perfect. I had a small outpatient procedure and my blood pressure was 151/98. I was like wow. I have been to the doctor and they did EKG and blood work and all came back perfect last October. I have taken some anavar last summer and prohormones in the past. Ever since I took anavar, I experienced shortness of breath as well. Honestly it's been over a year since I have taken it, and any short burst of movement or stressful situation, I have shortness of breath.

    Honestly, I believe my body is bloated with water. However I don't have ankle swelling. Really pretty healthy, but can't lose weight, have high BP for no reason, and feel bloated.

    I took losartan and that seemed to help a little, however I don't want to be on a drug if I cannot find out what is causing my issues. Let me know if water weight could cause these symptoms even though I don't have swollen ankles.

    Headed to the doc this week again, but sometimes the docs can't find any solution when I know something isn't right
    Anavar, particularly that long ago should not be a suspect in what's going on. Same with the prohormones. I sincerely doubt they have anything to do with it.

    Are you taking any HGH or peptides? They are notorious for causing the problems you describe. If so, STOP IMMEDIATELY!

    FYI Losartan comes in a flavor that includes a mild diuretic (I forget the brand name). Perhaps it would be worth switching over. I like losartan because it does not have any sexual side effects (i.e., ED), and it actually lowers hemoglobin slightly. I read some studies about it, and have seen the effect myself as I've slowly increased my dose from 25 mg to 50, and now to 100 mg per day.

  3. #3
    Quester's Avatar
    Quester is offline Knowledgeable Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    2,422
    As Youthful said, the prohormones and anavar are not related to your symptoms. Do not bring them up with doctors, sometimes they get distracted instead of finding a real answer.
    But, you should definitely go back to the doctor, it sounds like your health may be at stake.

  4. #4
    Youthful55guy is offline Knowledgeable Member
    Join Date
    May 2016
    Posts
    1,232
    I also want to reiterate my statement about HGH and peptides. What you describe is well documented in the literature as a primary side-effect of HGH. I have witnessed it myself big time. I am particularly sensitive to HGH and have the exact same symptoms when I go over 1 IU per day, which is a very low dose compared to what most use for anti-aging effects. I no longer use it primarily due to the cost and distrust of ordering such expensive drugs from overseas suppliers (I've been stiffed more than once).

    The same side-effect also applies to peptides (which is what I've switched to). Since they are highly effective at stimulating GH secretion, they carry the same side-effects. I've, unfortunately, experienced this BIG TIME, several years ago when I first started playing with peptides. I was following the dose recommendations you read about in forums for anti-aging use (non the ridiculously high bodybuilding doses). Even these doses were too high for me, which I learned the hard way by spending 2 nights in the hospital and nearly dying. I don't wish to rehash the story, but suffice it to say that after being given a diuretic, I lost 15 pounds over night, and no that's not a typo. Now I take much, much smaller doses and I'm titrating upward SLOWLY by measuring my IGF-1 response. New labs comin in about 2 weeks.

  5. #5
    andshane80 is offline New Member
    Join Date
    May 2011
    Posts
    13
    It’s not like i am dying. I have slightly elevated blood pressure. Had it checked once before. I might be sensitive to caffeine which causes the higher blood pressure. All I have is coffee in the morning. The shortness of breath is the real concern. The weight gain is due to water I hope. Just hope I find a way to fix that and lose some weight and lower this bp naturally

  6. #6
    EDCG19's Avatar
    EDCG19 is offline Senior Member
    Join Date
    May 2017
    Posts
    1,256
    Quote Originally Posted by andshane80 View Post
    It’s not like i am dying. I have slightly elevated blood pressure. Had it checked once before. I might be sensitive to caffeine which causes the higher blood pressure. All I have is coffee in the morning. The shortness of breath is the real concern. The weight gain is due to water I hope. Just hope I find a way to fix that and lose some weight and lower this bp naturally

    The thing about having high blood pressure isn't you're going to drop dead one day but over time your internal organs can fail and than you need a transplant. I'm not 100% sure, but have read stories about people with kidney damage as a result of having high blood pressure

  7. #7
    Quester's Avatar
    Quester is offline Knowledgeable Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    2,422
    Right, Hypertension damages all of the tissues in the body because it damages the blood vessels.
    What you are describing is Edema (including pulmonary edema).
    This is from an assignment I wrote.
    Hypertension (HTN)
    Pathophysiology
    Arterial BP is a product of cardiac output (CO) and total peripheral vascular resistance (PVR); BP = CO + PVR. Cardiac output is determined by the stroke volume (SV) multiplied by the heart rate (HR); CO = SV x HR. Vascular resistance (dilation/constriction) is determined the autonomic nervous system (ANS) and the circulating hormones, norepinephrine (NE) and epinephrine (E).
    There are four control mechanisms to maintain BP:

    1. arterial baroreceptors,
    2. fluid volume regulators,
    3. the renin-angiotensin-aldosterone system and
    4. vascular autoregulators.

    1) Found primarily in the carotid sinus, aorta, and wall of the left ventricle, arterial baroreceptors, monitor and counteract BP by adjusting HR and vasodilation/constriction; their failure in hypertension is unclear.
    2) The kidneys respond to changes in fluid volume by increased or decreased diuresis.
    3) The renin-angiotensin-aldosterone system acts in maintains BP by initiating vasoconstriction and retaining sodium in the kidneys when BP is low. In HTN, renin levels do not normalize, they stay high.
    4) Vascular autoregulation maintains constant levels of perfusion in the tissues of the body although it’s function in HTN is unknown.
    Primary v Secondary HTN
    Essential HTN is the most common; it is not caused by an existing health problem. Continuous high BP damages vital organs by causing thickening of the arterioles. As the blood vessels thicken and PERFUSION decreases, body organs are damaged.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •